MAUDE Adverse Event Report: DEPUY MITEK LLC US MINILOK QA+ #2-0 ETH V-5 W/BIT; SOFT-TISSUE ANCHOR, BIOABSORBABLE

DEPUY MITEK LLC US MINILOK QA+ #2-0 ETH V-5 W/BIT; SOFT-TISSUE ANCHOR, BIOABSORBABLE
Catalog Number 212851
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/21/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If additional information should become available, a supplemental medwatch will be submitted accordingly.Udi: (b)(4).The complaint device is not being returned, therefore unavailable for a physical evaluation.A review into the depuy mitek complaints system revealed no other complaints for this lot of devices that were released to distribution.We cannot discern a root cause for the reported failure mode.At this point in time, no corrective action is required and no further action is warranted.This file will remain receptive to any potential forthcoming information received that is pertinent and germane to this issue.A non-conformance search was performed for this product code 212851, lot #3882019 combination and no non-conformances were identified.No further information regarding the technique or instruments used has been provided to determine a root cause for this failure.If any additional information is obtained, this complaint will be re-opened to capture that information.At this point in time, no corrective action is required, and no further action is warranted.However, depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.This report is being filed from the etq complaint management system as required under mitek's corrective and preventative actions (capa) to file usa fda mdr missed malfunctions.
 
Event or Problem Description
It was reported by the affiliate in (b)(6) that during a foot operation for a haglund syndrome on the left heel, it was observed that the minilok qa+ #2-0 eth v-5 w/bit anchor device was torn out of the bone.According to the reporter, the device did not stay in the bone.The surgery continued with another techniques but was prolonged for 20 minutes approximately.There was patient involvement reported.There were no injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.If additional information should become available, a supplemental medwatch report will be submitted accordingly.

Brand Name
MINILOK QA+ #2-0 ETH V-5 W/BIT
Common Device Name
SOFT-TISSUE ANCHOR, BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key8258200
Report Number1221934-2018-51601
Device Sequence Number1923042
Product Code MAI
UDI-Device Identifier10886705002405
UDI-Public10886705002405
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K150209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/29/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number212851
Device Lot Number3882019
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/29/2016
Initial Report FDA Received Date01/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1